Far Eastern Mathematical Journal

To content of the issue


The dimensions of the Lie algebra of automorphisms in tangent bundles with a complete lift connection with projective-Euclidean base


Sultanova G.A.

2016, issue 1, Ñ. 83-95


Abstract
In this paper we obtained exact estimates of dimension of the Lie algebra of infinitesimal affine transformations in tangent bundles with projective-Euclidean base with a complete lift connection.

Keywords:
differentiable manifold, tangent bundle, complete lift of linear connection, projective-Euclidean space with linear connection, infinitesimal affine transformation, Lie algebra of infinitesimal affine transformation

Download the article (PDF-file)

References

[1] A. Morimoto, «Prolongation of connections to bundles of infinitely near points», Diff. Geom., 11 (1976), 479–498.
[2] K. Yano, S. Ishihara, Tangent and Cotangent Bundles, Marcel Dekker, Inc., New York, 1973.
[3] A.P. Shirokov, «Zamechanie o strukturah v kasatel'nyh rassloenijah», Tr. Geom. semin., 5 (1974), 311–318.
[4] V.V. Shurygin, «Gladkie mnogoobrazija nad lokal'nymi algebrami i rassloenija Vejlja», Itogi nauki i tehn. Ser. Sovrem. mat. i ee pril. Temat. obz., 73 (2002), 162–236.
[5] V.V. Vishnevskij, «Integriruemye affinornye struktury i ih pljural'nye interpretacii», Itogi nauki i tehn. Ser. Sovrem. mat. i ee pril. Temat. obz., 73 (2002), 5–64.
[6] B.N. Shapukov, «Lift svjaznosti na tenzornyh rassloenijah», Izv. vuzov. Matem., 1986, ¹12, 70–72.
[7] F.I. Kagan, «Rimanovy metriki v kasatel'nom rassloenii nad rimanovym mnogoobraziem, I», Izv. vuzov. Matem., 1973, ¹6, 42–51.
[8] K. Sato, «Infinitesimal affine transformations of the tangent bundles with Sasaki metric», Tohoku Math, 26:3 (1974), 353–361.
[9] S. Tanno, «Infinitesimal isometries on the tangent bundles with complete lift metric», Tensor, N.S., 28 (1974), 139–144.
[10] X. Shadyev, «Affinnaja kollineacija sinekticheskoj svjaznosti v kasatel'nom rassloenii», Tr. geom. sem., 16, Izd-vo Kazanskogo un-ta, Kazan', 1984, 117–127.
[11] A.Ja. Sultanov, «Prodolzhenija tenzornyh polej i svjaznostej v rassloenija Vejlja», Izv. vuzov. Matem., 1999, ¹9, 64–72.
[12] A.Ja. Sultanov, «Differencirovanie linejnyh algebr i linejnye svjaznosti», Itogi nauki i tehn. VINITI. Sovrem. mat. i ee pril. Tematicheskie obzory, 2009, ¹123, 142–210.
[13] A. Morimoto, «Prolongation of connections to tangent bundles of higher order», Nagoya Math., 40 (1970), 99–120.
[14] A.Ja. Sultanov, G.A. Sultanova, «Ocenka razmernostej algebry Li infinitezimal'nyh affinnyh preobrazovanij kasatel'nogo rassloenija T(M) so svjaznost'ju polnogo lifta», Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 156:2 (2014), 43–54.

To content of the issue